# SDR ASAA2019122091653

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,761 hours, 8,819 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 332A239012
- Condition: Damaged
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG TAI DUCTING INSULATION DAMAGED. GROUNDED - YES. REPLACED TAI DUCTING. RAF POWERPLANT BUILDUP 71-00-02 OPS AND LEAK CHECK GOOD. REF B737-800 AMM 30-21-11.
